# SDR USAA920081578

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 47,806 hours, 31,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - LOG NR 5030609 - FORWARD SERVICE DOOR LOWER WEB CRACKED.  REPLACED FORWARD SERVICE DOOR IAW US AIRWAYS JOUVE TASK CARD 03C10652008.
